Thank you for your query at DoctorSpring.com.
After going through your history, I have noted that you are suffering from anxiety/depressive disorder and are on medication for this.
You also have symptoms of reflux (GERD), and have been started on omeprazole. The medications you are on can exacerbate an existing reflux. They do not directly cause GERD as such. Reflux can be associated with anxiety, stress, or obesity. Also it can be due to lifestyle associated with smoking or alcohol consumption, and consumption of spicy food. You can continue omeprazole for 3 months safely and you should make sure you follow lifestyle modifications to reduce reflux such as head end elevation, no meals two hours prior to bed, avoiding smoking and alcohol etc.
Sinusitis, if present can aggravate symptoms of sleep apnea, but first we have to confirm that you do have sinusitis. This can be confirmed by taking an X-Ray or CT Scan of paranasal sinuses.
Please write in with these details about symptoms of throat and nose – do you have any nose block/nasal discharge/sneezing/throat pain/difficulty in swallowing/ change in voice/breathing difficulty/wheezing? If yes, please mention the duration and severity.
Hope this was helpful. Feel free to ask if you have any further queries.
Dr. Sunil Jalan,
MBBS, DLO, MS(ENT), DNB, DAA.